# SDR SWAA2022012462488

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 58,934 hours, 34,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241BF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-08) PASSENGER CABIN FLOOR BOARD 241BF HAS TOP LAYER OF FIBERS COMING OFF. ; / [01] EVALUATED AND FOUND MISSING FIBERS ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A10273); RESIN (A102321).  REQUESTING OK TO BOND; [02] OK TO BOND; [03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR30347 EXP 4-29-22). TAP TEST GOOD.; [04] REPAIRED PASSENGER CABIN FLOOR BOARD 241BF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
